ARAMA SONUÇLARI

Toplam 11 adet sonuçtan 11 tanesi görüntülenmektedir.

Arama









Yıllara göre arama

Özel Aralık Girişi

On D Recurrent Spaces with Semi Symmetric Recurent Metric Connection
International Conference on Topology and its Applications, PATRAS/YUNANİSTAN, 23 Haziran 2006
ÖZDEMİR FATMA,UYSAL SAMİYE AYNUR
On Weyl Manifolds with Semi symmetric Recurrent Metric Connection
1st International Eurasian Conference on Mathematical Sciencesand Applications, PRİSTİNA/KOSOVA, 3 Temmuz 2012
ÖZDEMİR FATMA
Fatma Özdemir Sözlü Bildiri Weyl Spaces
D-Recurrent Spaces With Ricci-Quarter Symmetric Metric Connection
Diff.Geo.Symp, (2004), Prag.
CANFES ELİF,UYSAL SAMİYE AYNUR,DİNÇ CEMİLE ELVAN
Elif Canfes Özet Bildiri
Some Special Examples of Recurrent Riemannian Manifold Having Semi symmetric Non metric Connection
IV.International Geometry Symposium, 17 Temmuz 2006
ÖZEN FÜSUN, ALTAY SEZGİN
Füsun Zengin Özet Bildiri
A Special Connection On Weyl Manifolds
Relativity and Geometry - in memory of Andre Lichnerowicz, Paris/FRANSA, 14 Aralık 2015
ÖZDEMİR FATMA,MUSTAFA DENİZ TÜRKOĞLU
On D Recurrent Spaces with Semi Symmetric Metric F connection Metric Connection
Differential Geometry-Dynamical Systems, BUCHAREST/ROMANYA, Vol. 19, No. 1, 6 Ekim 2011, s. 100-109
ÖZDEMİR FATMA
On D Recurrent Spaces with Semi Symmetric Recurent Metric Connection
International Mathematical Forum, Vol. 4, No. 16, Nisan 2009, s. 757-765, ISSN: 1312-7594
ÖZDEMİR FATMA, UYSAL AYNUR
Some Special Examples of Recurrent Riemannian Manifold Having Semi Symmetric Non Metric Connection
IV. International Geometry Symposium, Zonguldak/TÜRKİYE, 17 Haziran 2006
ALTAY DEMİRBAĞ SEZGİN,ZENGİN FÜSUN
Sezgin Altay Demirbağ Özet Bildiri
Some Examples of Recurrent Riemannian Manifolds With Semi symmetric Metric Connection
STUDIA SCI.MATHEMATICA HUNGARICA, Vol. 44, No. 1, 2007, s. 15-25
ALTAY SEZGİN, ÖZEN FÜSUN
Füsun Zengin Özgün Makale
Some Examples of Recurrent Riemannian Manifolds With Semi symmetric Metric Connection
Studia Sci.Math.Hungarica, Vol. 44, No. 1, 2007, s. 15-25
ALTAY DEMİRBAĞ SEZGİN,ZENGİN FÜSUN
Sezgin Altay Demirbağ Özgün Makale
On quasi-recurrent spaces with Ricci quarter-symmetric metric connection
International Mathematical Forum, Vol. 1, Ocak 2006, s. 1961-1968, ISSN: 13147536
CANFES ELİF,UYSAL SAMİYE AYNUR,DİNÇ ELVAN
Elif Canfes Özgün Makale

İLETİŞİM BİLGİLERİ

İstanbul Teknik Üniversitesi Rektörlüğü İTÜ Ayazağa Kampüsü Rektörlük Binası, Maslak-Sarıyer / İstanbul Tel: +90 212 285 3930